# SDR RAIA00508018

- Difficulty date: August 13, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 10,582 hours, 9,108 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 22270100001
- Part serial: 433
- Condition: Failed
- Location: Mlg
- Part time: 10,582 hours, 9,108 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7984 - IAD - LOUD BANGING NOISE AFTER GEAR RETRACTION.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SOLENOID VALVE.
